Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3130 Publications


2017 | Journal Article | IST-REx-ID: 1065 | OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1066
Quantitative fair simulation games
K. Chatterjee, T.A. Henzinger, J. Otop, Y. Velner, Information and Computation 254 (2017) 143–166.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1067 | OA
The physical basis of coordinated tissue spreading in zebrafish gastrulation
H. Morita, S. Grigolon, M. Bock, G. Krens, G. Salbreux, C.-P.J. Heisenberg, Developmental Cell 40 (2017) 354–366.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1072 | OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 1073 | OA
Algorithmic solvability of the lifting extension problem
M. Čadek, M. Krcál, L. Vokřínek, Discrete & Computational Geometry 54 (2017) 915–965.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications